| Model Number |
M00534330 |
| Medical Device Problem Codes |
Contamination (1120); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1801 captures the reportable event of packaging foreign matter.Imdrf device code a1802 captures the reportable event of device not sterile.
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx delivery system was used during an endoscopic retrograde cholangiopancreatography procedure (ercp) with stent placement procedure performed on (b)(6) 2024.During the preparation, a long dark hair was noticed inside the unopened peel pack packaging.It was not used in fear of compromised sterility.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.